# SDR 2002FA0000306

- Difficulty date: January 17, 2002
- Submitted: March 8, 2002
- Operation: General aviation
- Aircraft: N255SD
- Make and model: Urocop EC120B
- Aircraft serial: 1102
- Engine: Tmeca ARRIU2F
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M20014
- Condition: Worn
- Location: Starter Gen
- Part time: 300 hours, 100 cycles
- Component: Starter Gen
- Component part number: 160SG140Q
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT FOUND DURING SCHEDULED MAINTENANCE, 100 HOUR INSPECTION.  STARTER GENERATOR HAD PRIOR OVERHAUL AND MODIFICATION TO (XL) CONFIGURATION.  FOUND 4 BRUSHES WORN LIMIT, 4 WITH UNDER 10 HOURS APPROXIMATE TIME LEFT.  STARTER REPAIRED, NEW BRUSHES INSTALLED.  POSSIBLE WRONG OR TOO SOFT CARBON COMPOUND.
